MathSciNet Relay Station
MathSciNet bibliographic data
MR656200 14C30 (14J25 32G20)
Chakiris, K. A Torelli theorem for simply connected elliptic surfaces with a section and $p\sb{g}\geq 2$. Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 1, 227–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement